MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. TO IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. TO IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration performed on (b)(6) 2021 was ok.Data was provided for one level of quality control and this was within range.A general reagent issue could be ruled out since calibration and quality control are acceptable.The customer uses non-roche reagents on the analyzer.A carry-over interference could not be excluded.Product labeling states that if you use non-roche tests, you must define all possible special washes for reagent probes to protect roche reagents from potential carryover.The sample was initially tested in the primary plasma tube.Per product labeling: "caution: plasma from primary tubes handled according to the manufacturer's instructions can still contain cells, leading to implausibly high results.One option for these cases is an application with automatic sample pre-dilution.Alternatively it is recommended to transfer the plasma from the primary tube to a secondary sample tube." the customer has stated they will start transferring primary plasma samples to a secondary tube.The investigation could not identify a product problem.The cause of the event could not be determined.This event occurred in (b)(6).Medwatch field udi number: (b)(4).
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ldhi2 lactate dehydrogenase acc.To ifcc ver.2 on a cobas pro c 503 analytical unit (serial number (b)(4)).No incorrect results were reported outside of the laboratory.The sample initially resulted in a value of 968 u/l accompanied by a data flag.The sample was repeated with decreased sample volume, resulting with a value of 189 u/l.The sample was then repeated two more times without dilution, resulting in values of 591 u/l and 300 u/l.The sample was transferred to a sample cup and repeated on a second analyzer, resulting in a value of 189 u/l.The sample cup was also repeated five more times on the complained analyzer, resulting in values of 187 u/l, 190 u/l, 189 u/l, 186 u/l, and 189 u/l.

Brand Name
LACTATE DEHYDROGENASE ACC. TO IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12131844
Report Number1823260-2021-01959
Device Sequence Number3427575
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number08057958190
Device Lot Number524673
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1